Maximal regularity of parabolic equations associated to generalized Hardy operators in weighted mixed-norm spaces

The Anh Bui*, The Quan Bui*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)

    Abstract

    Consider the operator on L2(Rd) La=(−Δ)α/2+a|x|−αwith0<α<min⁡{2,d}anda≥a, where [Formula presented]. In this paper we prove an weighted mixed norm inequality for the maximal regularity of the parabolic equation {ut+Lau=f,t∈[0,T)u(0,⋅)=0. The result is new and interesting even for the unweighted case.

    Original languageEnglish
    Pages (from-to)547-574
    Number of pages28
    JournalJournal of Differential Equations
    Volume303
    DOIs
    Publication statusPublished - 5 Dec 2021

    Keywords

    • Generalized Hardy operator
    • Fractional Laplacian
    • Maximal regularity
    • Weighted mixed-norm estimate

    Fingerprint

    Dive into the research topics of 'Maximal regularity of parabolic equations associated to generalized Hardy operators in weighted mixed-norm spaces'. Together they form a unique fingerprint.

    Cite this